# SDR QXEA0000234

- Difficulty date: February 2, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N827PH
- Make and model: Dhav DHC8102
- Aircraft serial: 275
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Condition: Damaged
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

YKM - LEFT SIDE MAIN GEAR DOOR FAILED TO RETRACT UPON GEAR RETRACTION.  INSPECTED, FOUND GEAR DOOR ACTUATOR HARDWARE MISSING.  REMOVED AND REINSTALLED GEAR DOOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
